# SDR SWIA202408130675

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY TIE DOWN PAD AT FS581.00 BETWEEN STGR27 AND STGR26L CORRODED AS MARKED     (C-CHECK RO 8/11/2024)    REMOVED FROM FORWARD CARGO BAY TIE DOWN PAD AT FS581.00 BETWEEN STGR27 AND STGR26L AND  INSTALLED NEW BRACKET PN SH670-33389-2 AT FORWARD CARGO BAY FS581.00 BETWEEN STGR27 AND STGR26L REF. CRJ-700 SRM 51-42-21-001-001-A01 , REF. CRJ-700 SRM 51-42-06-001-001-A01 , REF. CRJ-700 SRM 51-42-15-001-001-A01 AND REF. DWG NO. SH670-33600 REV AD.COMPLIED WITH 51-900-1002-SKY
